# SDR VTZA96250

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Lack Of Lube
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6510 - DURING TAKEOFF, ABORTED THE TAKEOFF DUE TO THE MAIN BAGGAGE DOOR WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE OPENED DMI 18671, MEL 52-30.  MAINTENANCE CLOSED DMI 18671, BY CLEANING AND LUBING MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
